Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 8, 2009, 10:36 AM CDT for 4 counties in Missouri. It was in force for 24 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 10:36 AM CDT (15:36 UTC)
- Expired
- Mar 8, 2009, 11:00 AM CDT
- In force
- 24 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties City of Saint Louis, MO, Franklin County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 14 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 10:45 AM CDT | HAIL 0.75 | Weldon Spring, MO | |
| Mar 8, 10:47 AM CDT | TSTM WND GST 54 | 3 W Chesterfield, MO | |
| Mar 8, 10:48 AM CDT | HAIL 0.75 | Harvester, MO | |
| Mar 8, 10:50 AM CDT | TSTM WND DMG | St. Peters, MO | TREES BLOWN DOWN |
| Mar 8, 10:50 AM CDT | TSTM WND GST 56 | St. Peters, MO | |
| Mar 8, 10:54 AM CDT | TSTM WND GST 50 | St. Peters, MO | INTERSECTION OF JUNGERMAN AND WILLET |
| Mar 8, 11:03 AM CDT | TSTM WND GST 55 | 1 Ssw Hazelwood, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 6:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 081536
SVRLSX
MOC071-183-189-510-081600-
/O.NEW.KLSX.SV.W.0014.090308T1536Z-090308T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
NORTHWESTERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI
* UNTIL 1100 AM CDT
* AT 1032 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR
AUGUSTA...OR 8 MILES NORTHEAST OF WASHINGTON...AND WAS MOVING
NORTHEAST AT 75 MPH.
* LOCATIONS IMPACTED INCLUDE...
WELDON SPRING...
HARVESTER...
MARYLAND HEIGHTS...
ST. CHARLES...
BRIDGETON...
FLORISSANT...
HAZELWOOD...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3862 9034 3855 9097 3874 9096 3894 9036
3881 9014
TIME...MOT...LOC 1536Z 244DEG 63KT 3864 9081
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 081550
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT SUN MAR 8 2009
MOC071-081559-
/O.CAN.KLSX.SV.W.0014.000000T0000Z-090308T1600Z/
FRANKLIN MO-
1049 AM CDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
LAT...LON 3862 9034 3858 9074 3882 9071 3894 9036
3881 9014
TIME...MOT...LOC 1549Z 244DEG 63KT 3874 9055
$$
MOC183-189-510-081600-
/O.CON.KLSX.SV.W.0014.000000T0000Z-090308T1600Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1049 AM CDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EASTERN ST. CHARLES...NORTHERN ST. LOUIS AND NORTHERN ST. LOUIS
CITY COUNTIES...
AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WELDON SPRING...AND WAS MOVING NORTHEAST AT 70 MPH.
AT 1044 AM...PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH OCCURED AT THE
WEATHER SERVICE OFFICE IN WELDON SPRING.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BRIDGETON...HAZELWOOD...ST. ANN...WOODSON TERRACE...FLORISSANT...
BLACK JACK...BERKELEY AND KINLOCH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3862 9034 3858 9074 3882 9071 3894 9036
3881 9014
TIME...MOT...LOC 1549Z 244DEG 63KT 3874 9055
$$
GLASS000
WWUS53 KLSX 081603
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT SUN MAR 8 2009
MOC183-189-510-081614-
/O.EXP.KLSX.SV.W.0014.000000T0000Z-090308T1600Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1104 AM CDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. CHARLES...NORTHERN
ST. LOUIS AND NORTHWESTERN ST. LOUIS CITY COUNTIES EXPIRES AT 1100 AM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 200 PM.
LAT...LON 3862 9034 3858 9074 3882 9071 3894 9036
3881 9014
TIME...MOT...LOC 1550Z 244DEG 63KT 3875 9053
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 6:53 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Mar 8, 6:53 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SUN MAR 8 2009
.DISCUSSION...
/438 AM CDT SUN MAR 8 2009/
SHRA/TSRA WILL CONT TO MOVE NEWD THRU THE NWRN PTN OF THE CWA EARLY
THIS MRNG JUST N OF STNRY FNT EXTDG FM SFC LOW OVER SERN KS NE TO
JUST S OF UIN. THIS ACTIVITY IS ALSO ON THE NOSE OF A STG 50-60 KT
SWLY LLJ OVER SERN KS. THE LATEST RUC ANLYS SHOWS STG 850 MB
MOISTURE CNVG ACRS NRN MO ATTM. THE BEST THREAT OF CONVECTION
SHOULD CONT OVER THE NRN HALF OF THE CWA FOR THE REST OF THE MRNG
HRS AS A STG SHRTWV TROF OVER THE PLAINS MOVES RAPIDLY NEWD THRU
NRN MO WITH ITS ASSOCIATED SFC LOW MOVG THRU NERN MO LT THIS MRNG
AND THRU NERN IL BY LT THIS AFTN. A TRAILING CDFNT WILL SWEEP
THRU THE CWA LT THIS MRNG AND THIS AFTN. ALTHOUGH THERE WILL NOT
BE WIDESPREAD PCPN THIS AFTN AS THE DRY SLOT MOVES E-NEWD INTO THE
CWA THERE SHOULD BE A LINE OR BKN LINE OF CONVECTION JUST AHD OF
THE CDFNT MOVG RAPIDLY EWD THRU THE CWA THIS AFTN. A FEW OF THESE
STORMS MAY BE SEVERE WITH PLENTY OF LOW-MID LVL SHEAR DUE TO AN
80-90 KT MID LVL WIND MAX MOVG THRU THE CWA ARND 18Z SUN S OF THE
MID LVL LOW MOVG E-NEWD THRU SERN IA. THIS CONVECTION SHOULD RACE
E OF THE CWA BY EARLY THIS EVNG AS COOLER AND DRIER LOW LVL AIR
ADVCTS EWD THRU THE CWA BHND THE CDFNT/850 MB TROF. TEMPERATURES
MAY BCM STEADY OR SLOWLY FALL THIS AFTN OVER THE NWRN HALF OF THE
CWA WITH RELATIVELY STG LOW LVL CAA...ALTHOUGH THIS MAY BE
PARTIALLY OFFSET BY SOME SUNSHINE EXPECTED AS THE CLOUDS RAPIDLY
CLR OUT. THE TRANQUIL AND COOLER WX WILL BE SHORT LIVED AS THE WK
SFC RDG OVER THE AREA TGT MOVES RAPIDLY E OF THE AREA ON MON WITH
WK SW FLOW SHRTWVS ALONG WITH INCRSG LOW-MID LVL WAA BRINGING
SHRA/TSRA BACK TO THE CWA MON AFTN AND ESPECIALLY MON NGT. THE GFS
MDL STILL APRS A LTL TOO FAR E-NE WITH THE PCPN ON MON AND PREFER
THE SLIGHTLY SLOWER NAM MDL SOLUTION WHICH BRINGS CONVECTION BACK
INTO THE WRN PTN OF THE CWA MON AFTN AND ACRS MUCH OF THE CWA MON
NGT AS A STRENGTHENING SWLY LLJ BRINGS INCRSG LOW LVL MOISTURE BACK
INTO THE AREA. A WK WRMFNT WILL ALSO LIFT NWD THRU THE CWA MON NGT
AND TUE MRNG. ELEVATED CONVECTION MAY BRING SOME HVY RAIN TO THE
AREA MON NGT ALONG WITH A CHC OF HAIL. MDLS AREA A LTL SLOWER WITH
THE CDFNT FCST TO MOVE SEWD THRU THE AREA TUE AS AN INTENSIFYING
SHRTWV TROF...MID LVL LOW MOVES NEWD THRU THE NRN PLAINS. THE MDLS
NOW MOVE THIS CDFNT SEWD THRU THE CWA TUE AFTN AND EVNG. WILL
KEEP THE CHC OF SHRA/TSRA GOING OVER THE SERN PTN OF THE CWA TUE
NGT WITH THIS SLOWER FRONTAL PASSAGE. THERE WILL BE VERY STG CAA
TUE NGT WITH MUCH COLDER AIR ADVCTG INTO THE CWA TUE NGT AND WED
WITH WINTER LIKE TEMPERATURES RETURNING TO THE CWA WED AND WED
NGT.
GKS
&&
.AVIATION...
/646 AM CDT SUN MAR 8 2009/
FOR THE 12Z TAFS...
COLD FRONT WILL SWEEP EASTWARD ACROSS THE AREA THIS MORNING AND
EARLY THIS AFTERNOON. HAVE CONTINUED TWO HOUR TEMPO GROUPS FOR
IFR/MVFR CIGS/VSBYS FOR TSRA AHEAD OF FRONT. LINE OF STORMS AS
ALREADY DEVELOPED AHEAD OF FRONT WITH SCT SEVERE STORMS...SO HAVE
ALSO ADDED MENTION OF STRONG WIND GUSTS AND HAIL AT KUIN/KCOU. MAY
HAVE TO BE ADDED LATER AT KSTL/KSUS AS TORNADO WATCH IS IN EFFECT
UNTIL 2 PM. W-NWLY STRAIGHT LINE WINDS WILL GUST TO 30KTS BEHIND
FRONT. MAY SEE SOME CIGS AT KUIN IN THE 008-020 RANGE THROUGH THIS
AFTN...DO NOT EXPECT THESE LOW CIGS AT KCOU/KSTL/KSUS AT THIS
TIME. WINDS WILL DIE DOWN QUICKLY AND SKIES WILL CLEAR AFTER
SUNSET.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KNOX-LEWIS-
MARION-MONROE-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL.
&&
WFO LSXHazardous weather outlook, Mar 8, 8:12 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 812 AM CDT SUN MAR 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 812 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS EASTERN MISSOURI AND SOUTHERN ILLINOIS TODAY AS AN AREA OF LOW PRESSURE AND A TRAILING COLD FRONT SWEEPS THROUGH THE REGION. STORMS ARE ANTICIPATED ALONG AND AHEAD OF THE COLD FRONT. SOME OF THESE STORMS MAY BE SEVERE WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS BEGINNING MONDAY AFTERNOON AND CONTINUING UNTIL TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Mar 8, 10:15 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND GST OWENSVILLE 38.35N 91.50W
03/08/2009 E60 MPH GASCONADE MO TRAINED SPOTTER
DAMAGED A SMALL WOODEN SHED
&&
MILLERLocal storm report, Mar 8, 10:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SUN MAR 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND GST 4 S NEW ATHENS 38.26N 89.88W
03/08/2009 M67 MPH ST. CLAIR IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0901551
TRUETTLocal storm report, Mar 8, 10:30 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CDT SUN MAR 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND GST 4 S NEW HAVEN 38.55N 91.22W
03/08/2009 M67 MPH FRANKLIN MO TRAINED SPOTTER
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LSX0901551
TRUETTLocal storm report, Mar 8, 10:34 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT SUN MAR 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1026 AM HAIL WASHINGTON 38.55N 91.01W
03/08/2009 E0.75 INCH FRANKLIN MO AMATEUR RADIO
&&
EVENT NUMBER LSX0901552
TRUETTLocal storm report, Mar 8, 10:35 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT SUN MAR 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1026 AM TSTM WND GST WASHINGTON 38.55N 91.01W
03/08/2009 E60 MPH FRANKLIN MO AMATEUR RADIO
&&
EVENT NUMBER LSX0901553
TRUETTLocal storm report, Mar 8, 10:36 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT SUN MAR 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1026 AM HAIL WASHINGTON 38.55N 91.01W
03/08/2009 E0.50 INCH FRANKLIN MO AMATEUR RADIO
&&
EVENT NUMBER LSX0901554
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:54 PM CST | Flash Flood Watch | LSX | Knox, Lewis, Marion, Monroe, Shelby | 8 hr |
| Mar 8, 8:37 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 38 min |
| Mar 8, 9:21 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more | 39 min |
| Mar 8, 9:49 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 26 min |
| Mar 8, 9:51 AM CDT | Tornado Warning | LSX | Crawford | 24 min |
| Mar 8, 10:14 AM CDT | Tornado Warning | LSX | Crawford, Washington | 31 min |
| Mar 8, 10:16 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 35 min |
| Mar 8, 10:19 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 26 min |
| Mar 8, 10:39 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 36 min |
| Mar 8, 10:51 AM CDT | Tornado Warning | LSX | Lincoln | 24 min |
| Mar 8, 11:06 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 39 min |
| Mar 8, 12:16 PM CDT | Wind Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 20 more | 7 hr |
| Mar 8, 2:14 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Mar 8, 2:14 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.